Somethings Wrong... R18

Status
Not open for further replies.

Kiwi_Sin

Est. Contributor
Messages
290
Likes
3
#1
Hey all,
Well its hard for me to talk about this, but its starting to cause my partner and I a little grief...
I really dont know where to start or how to put it.. so bare with me.

I have just been put back on Antidepressants for my well depression. Now that I have it sorted with the drug my biggest side affect is been able to maintain an erection... since been on the pills my partner and I wanted to have sex (m/m) with him been the 'bottom'. After a bit of fooling around I was hard and about to start. then all of a sudden it went down, and stayed down. no matter how much we played with it, it did not want to work. So we gave up and did something else.
that was the first time, and last night it was the same thing!! I even tried to finish my self off while he was having a shower. Still it didnt want to work.
I am now worried that I could be impotent? I am really worried... and for our sex life I would like to get something sorted. I dont really want to speak to my Mum about it. My Bro in law knows but he dont know what to do...

Help?
 

starshine

Est. Contributor
Messages
3,277
Likes
75
#2
Go to the doctor and discuss what is going on. It very well could just be a side effect. It also may not be. If you don't know what is going on I really do urge you to talk to him. You will either catch something that shouldn't be happening and reverse it, or put your mind at ease knowing it's nothing permanent. He may also be able to switch your medication.
 

starshine

Est. Contributor
Messages
3,277
Likes
75
#4
I could be wrong, but couldn't you just get some Viagra from your doctor?
Thats true, however I do think he should talk to his doctor before taking Viagra. It could kill him if he doesn't need it, like I said, may just be a side effect. And if it is something wrong that shouldn't be happening, you need to figure out what it is instead of trying to correct it yourself.

:twocents:
 
Messages
1,421
Likes
53
#6
Thats true, however I do think he should talk to his doctor before taking Viagra. It could kill him if he doesn't need it, like I said, may just be a side effect. And if it is something wrong that shouldn't be happening, you need to figure out what it is instead of trying to correct it yourself.

:twocents:

Which is why I said from his doctor, I know here you can get it (or at least a generic type) right off the shelf at the wal-mart here.
 

IncompleteDude

Est. Contributor
Messages
1,084
Likes
29
#7
A loss is sex drive/ability to maintain an erection is a well known side effect of anti-depressants. However, it should pass after a few weeks as your body adjusts to the medication. This is only my personal understanding and experience with such drugs.

If you google the drug your on, and find a side-effects list, I'm sure you will see something similar.

Although, I will warn you, although you may be able to stay hard after you adjust to the meds, your sex drive may still be absent. At least that's how it is with me. I can still get myself off, if I really try though. It's just kind of boring now.
 
Messages
520
Likes
12
#9
Most antidepressents cause sexual dysfunction. Didn't the pharmacy give you some sheet that listed off the side effects and did you read it?
 

BabyMullet

Est. Contributor
Messages
859
Likes
19
#10
What they said,

although there is one med, Wellbutron, something like that, that has a low level of sexual side effects, so I would inquire about that. Of course it could be your body getting used to the drugs, I don't know much else than what I said.
 

Kiwi_Sin

Est. Contributor
Messages
290
Likes
3
#11
well I have booked myself in to see the doctor on Thursday. (thats Wednesday night for most of you) and so I will let you know whats up.

No the Doctor did not provide me with a fact sheet. and when I was first on the drug a few years back I wasn't in a relationship so I never had this problem, Now that I am in one and back on the drug its starting to cause a little trouble in paradise.

But then again, I will fill you all in on Thursday - and thanks heaps for the comments, as I truly feel embarrassed about it all, I mean, 25 and having penis troubles??? I didn't know it could happen.....
 

dogboy

Est. Contributor
Messages
18,548
Likes
198
#12
Other medications can also cause it like the stattons and blood pressure medicine, though you must be too young for those. All of the above advise is good, and it sounds like you'll get it handled ( honestly, no pun intended!)
 
Messages
520
Likes
12
#13
well I have booked myself in to see the doctor on Thursday. (thats Wednesday night for most of you) and so I will let you know whats up.

No the Doctor did not provide me with a fact sheet. and when I was first on the drug a few years back I wasn't in a relationship so I never had this problem, Now that I am in one and back on the drug its starting to cause a little trouble in paradise.

But then again, I will fill you all in on Thursday - and thanks heaps for the comments, as I truly feel embarrassed about it all, I mean, 25 and having penis troubles??? I didn't know it could happen.....
The doctor could have given you the information had you asked about side effects. I'm assuming he has a copy of the PDR, most/all do. But no, the pharmacy should have included a sheet of paper that listed counter indications, side effects and negative interactions. Or at least, most do that these days.
 

ballucanb

Est. Contributor
Messages
1,992
Likes
11
#14
Kiwi Sin, you want to talk about problems, you should try what I take morphine sulfate, I have to plan my erections, just so I can take care of my own bussiness(if you know what I mean), and before this I was on another drug besides this called gabrapentin.

I spent 7 years (not) having any fun at all, I'm in more pain but a lot happyer.

You may have to take you drug at a certian time a day and when the effects are wearing off you might go back to normal a little.

I went the viagra route didn't do squat for me, I just got a trial script from the doctor, and the insurance company had a shit fit, and wouldn't pay for it, I guess they were willing for me not to be in pain, but I couldn't have any fun, as they saw it.
 

Kiwi_Sin

Est. Contributor
Messages
290
Likes
3
#15
Even tho I am going to the doctor, I do still find it hard to talk about it, even with him, as he is new to me, a replacement from my old doctor who has left. so its weird talking to someone who i've never met before. (Ok yes I am talking about it on here. but its not face to face like I am gonna be with the doc) i am a shy person at the best of times.
 

Nam Repaid

Est. Contributor
Messages
2,248
Likes
8
#16
Hey Kiwi_Sin,
Don'y be shy it's a very common complaint with anitdepressants. I sure your and any doctor has delt with it a very many times.
I was on Zoloft for two years and had a different issue. I could get it up & keep it up but couldn't cum. It's no fun if you can't finish. Even my girl hated it cus I'd pound her sore trying to get off. My doctor had me take ginkgo biloba and skip the pill the day before sex. (weekending)
Sex, no matter how you like it, is important to a person's wellbeing and any good doctor will help you with this.

Nam
 

ballucanb

Est. Contributor
Messages
1,992
Likes
11
#17
Just don't let it slide, your frame of mind is important, and if it's ruining your homelife you can't put up with that.

Maybe he can reduce the doseage, so everthing works. When i was takeing sleeping pills I had a big appitite, I asked the doctor and he said yes they do that, and gave me something else, they didn't work as well but I quit eating everything in sight.

But you need to ask, beleive me he has heard it all before so don't be embarrassed.

Good luck with your visit.
 
Messages
7,458
Likes
126
#18
Even tho I am going to the doctor, I do still find it hard to talk about it, even with him, as he is new to me, a replacement from my old doctor who has left. so its weird talking to someone who i've never met before. (Ok yes I am talking about it on here. but its not face to face like I am gonna be with the doc) i am a shy person at the best of times.
It may be weird for you to talk about it, but I'm sure the doc has heard it a hundred times before. Plus he's a professional and won't giggle or talk around town about his patients' problems. Nothing to be embarrassed about.

However, that makes me wonder: Do urologists who see dozens of naked people a day come home at night and really enjoy seeing their partner naked that night, or is it a case of "meh, another naked person"? Or do cooks enjoy cooking at home, or they just nuke a ready-made meal?!

Peachy
 

Kiwi_Sin

Est. Contributor
Messages
290
Likes
3
#19
Well its now Thursday, and about 1 hour before I head off to the Doctors.
As the time passes I am getting butterflies in my tummie :S

I will let ya's all know whats up when I come back....
 

Nam Repaid

Est. Contributor
Messages
2,248
Likes
8
#20
Well its now Thursday, and about 1 hour before I head off to the Doctors.
As the time passes I am getting butterflies in my tummie :S

I will let ya's all know whats up when I come back....

Hey Kiwi_Sin,
It's been 5 hrs. How'd you make out?
WellI hope!

Nam
 
Status
Not open for further replies.
Top